# SDR SWIA200515508

- Difficulty date: September 2, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 6,810 hours, 5,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2ND OVERHEAD CABIN EMERGENCY LIGHT INOP.  REPLACED 2ND OVERHEAD CABIN EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD.
